# SDR 2000UALA00187

- Difficulty date: April 10, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N359UA
- Make and model: Boeing 737322
- Aircraft serial: 24452
- Aircraft time: 34,124 hours, 19,781 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: Q4559X
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY ELECTRONIC EGRESS LIGHT STRIP INOPERABLE.  REPLACED FEEDER CABLE.
